# SDR QXEA2015112100617

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 34,046 hours, 35,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 85217555111
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A REPORTS AFT PAX DOOR LOUD NOISE.  CLIMBING OUT OF 8000 FT MSL STILL DESCENDING TO 10000 FT MSL, NO PRESSURIZATION ISSUES.  RETURNED TO FIELD.  LANDING UNEVENTFUL. R & R AFT PAX DOOR SEAL IAW AMM TASK 52-12-21-000-802/400-802 AND 52-00-00-850-801.  PRESSURIZED THE ACFT IAW AMM TASK 21-00-00-863-801.  NO LOUD NOISE NOTED FROM THE AFT PAX DOOR.  DE-PRESSURIZED THE ACFT IAW AMM TASK 21-00-00-863-802.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
